# SDR 9721396625

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 7 EMERGENCY EXIT SIGNS THROUGHOUT THE AIRCRAFT THAT FAILED THE 10 MINUTE CAPACITY CHECK.  REPLACED THE POWER SUPPLIES, OPERATIONAL CHECK GOOD.
